MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR Z STEM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR Z STEM; HIP COMPONENT
Model Number PHA00244
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening stem.Revision njr number: (b)(4).Side:r.Primary asa: p4 - life threatening disease.Components not revised: procotyl l beaded and ha coated cup size 52mm product id pha06262, lot id 1414732.Rim-lock a-class cross- linked polyethylene liners 15deg 32mm id group e product id pha04660, lot id 1404239.

Brand Name
PROFEMUR Z STEM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10337809
Report Number3010536692-2020-00509
Device Sequence Number14219250
Product Code LPH
UDI-Device IdentifierM684PHA002441
UDI-PublicM684PHA002441
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA00244
Device Catalogue NumberPHA00244
Device Lot Number601139971
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;